MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX AST-S INDICATOR SOLUTION; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION

BECTON, DICKINSON & CO. (SPARKS) BD PHOENIX AST-S INDICATOR SOLUTION; SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Model Number 246009
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using 15 bd phoenix¿ ast-s indicator solution atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "customer is reporting aborted panels due to insufficient indicator." the following information was provided by the initial reporter: " material no: 246009.Lot no: 0226723.It was reported that aborted panels due to insufficient indicator occurred.".
 
Additional Manufacturer Narrative
After further review it was determined that this mdr was incorrectly submitted and should be considered cancelled.The test result obtained by the laboratory personnel was no identification which is not an erroneous result and is therefore not a reportable event.
 
Event or Problem Description
It was reported that while using 15 bd phoenix¿ ast-s indicator solution atypical growth was observed by the laboratory personnel.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "customer is reporting aborted panels due to insufficient indicator." material no: 246009 lot no: 0226723 it was reported that aborted panels due to insufficient indicator occurred.".

Brand Name
BD PHOENIX AST-S INDICATOR SOLUTION
Common Device Name
SYSTEM, TEST, AUTOMATED ANTIMICROBIAL SUSCEPTIBILITY, SHORT INCUBATION
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
MDR Report Key11645004
Report Number1119779-2021-00641
Device Sequence Number19578722
Product Code LON
UDI-Device Identifier30382902460092
UDI-Public30382902460092
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K050745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2021
Device Model Number246009
Device Catalogue Number246009
Device Lot Number0226723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2021
Initial Date Received by Manufacturer 03/16/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1